MAUDE Adverse Event Report: MEDTRONIC FABRICATION S.A.S. STREAMLINE TEMPORARY PACING LEADS; ELECTRODE, PACEMAKER, TEMPORARY

MEDTRONIC FABRICATION S.A.S. STREAMLINE TEMPORARY PACING LEADS; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 6495F
Medical Device Problem Codes Break (1069); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that an unknown duration post implant of this myocardial temporary pacing lead, it was reported that the connector pins connected to the pacing cable had broken.It was then reported that the patient required cardiopulmonary resuscitation (cpr).Subsequently, a permanent pacemaker was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STREAMLINE TEMPORARY PACING LEADS
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR  59610
Manufacturer (Section G)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR   59610
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24073307
Report Number9611350-2026-00002
Device Sequence Number21133748
Product Code LDF
UDI-Device Identifier00643169310100
UDI-Public(01)00643169310100(17)271009(10)CBA510207F
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K012454
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6495F
Device Catalogue Number6495F
Device Lot NumberCBA510207F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/14/2026
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown